The Oligocene Rodents of North America
Bibliographic Data
| ID | 10959235 |
|---|---|
| Authors | Albert Elmer Wood (corresponding author) |
| Year | 1980 |
| Volume | 70 |
| Issue | 5 |
| Pages | 1 |
| Publication date | 1980-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Transactions of the American Philosophical Society (JOURNAL) |
| Journal identifiers | ISSN: 0065-9746 • E-ISSN: 2325-9264 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/1006314 |
| OpenAlex | W2801654272 |
| Language | EN |
| Citations received | 1 |
| Citations per year | 0.02 |
|---|---|
| Citation span | 1981 - 1981 (1) |
| Highly cited | No |